# SDR HNAA2021082600390

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 38,653 hours, 34,799 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRESS AUTO FAIL ON TAKE OFF ROLL. MAINTENANCE R&R'D DIGITAL CONTROLLER PER AMM 21-31-01 OPS CHECK GOOD PER AMM TASK 21-31-00-700-802-A OK FOR SERVICE
